# SDR USAASA02023

- Difficulty date: February 17, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: ABS012110
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PIT - FLT 1686 - EN ROUTE DFW-PIT, ON APPROACH TO PIT, WHEN THE LANDING GEAR WAS EXTENDED, RECEIVED 'L/G DOORS NOT CLOSED' AND 'L/G SYSTEM DISAGREE' MESSAGES.  THE NOSE GEAR DID NOT INDICATE GREEN.  THE LANDING GEAR WAS RECYCLED AND THE GEAR EXTENDED ON THE SECOND ATTEMPT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR DOWNLOCK SYSTEM NR 1 PROXIMITY SENSOR (FIN 18GA).  SYSTEM FUNCTIONALLY CHECKED OK.  (M)
